Advertisement -- Learn more about ads on this site.


    CAROLJEAN64   185,754
SparkPoints
150,000-199,999 SparkPoints
 
 

It's Official.


Monday, November 05, 2012

I am done with anti-depressants. Saw my meds doc today. He indicated all of the minor side effects I was having from weaning off my anti-depressant (took one every other day for two weeks, took last one 10 days ago) are usual and should all disappear over the next 7 - 10 days...EXCEPT the tears. I find myslef to be very easily moved to tears emotionally, both from sad and happy events. You know, I'm the person who cries at the Hallmark commercials. Teasingly, Dr. B. said to stay away from the Hallmark channel, LIfetime, Oprah shows, etc. I realize now that part of the reason I wanted to drop this med was because my emotional life was feeling flat. I don't mind some tears here and there.... however they can be a bit embarrassing... as in have a catch in my voice when thanking someone for good service!!
SHARE

Member Comments About This Blog Post:
MRS_TOAD 11/10/2012 8:30AM

    I'm so excited for you! What a journey you have had.

Report Inappropriate Comment
NASFKAB 11/6/2012 2:11PM

  so glad for you

Report Inappropriate Comment
MARTY728 11/6/2012 1:40PM

    emoticon emoticon

Report Inappropriate Comment
ANNIEBOLEEN 11/6/2012 11:47AM

    Iam thinking about going off Prozac too. I have been treated off an on for recurring depression. I see the Dr this week and want to ask him how to get off them. I am feeling uncertain about it but would like to see how I do with out them. I have made some improvements in life skills so I think that may be enough to keep me positive. I still do have some issues I want to resolve though. I need to put some effort into that so I hope I don't lose my motivation. Good Luck! I am with ya, Sister!

Report Inappropriate Comment
PETALIA 11/6/2012 8:15AM

    HUGE congratulations!! That is such a big deal. As for the tears, that could be the last of the withdrawal effects from the med or, probably, you are feeling again. Perhaps you have regained being a full Homo sapien meaning one who feels, too. This is a wondrous and moving world in which we live. Welcome to it.

Report Inappropriate Comment
MYRTROSE 11/5/2012 9:58PM

    I completely agree. I suffered through depression in my teens and early 20's, and had another episode in my early 30's. Long, long story short: Every time I was treated with antidepressants and was classified as a non-responder. Yet, the doctors kept me on the medications. They made me flat and that was always why I discontinued them. I'll take the ups and downs of being "emotional". That's part of my charm! It also flattened out my bubbly personality and that was unacceptable.

Report Inappropriate Comment
DJ4HEALTH 11/5/2012 9:48PM

    Ok and you sound like me but I am not on anti-depressants, so to me you sound normal. Glad that you are off those meds, they can be hard on your body

Report Inappropriate Comment
FITBIZZZ 11/5/2012 9:45PM

    So happy for you.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.